# SDR IPXA2025060328098

- Difficulty date: May 11, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 31,355 hours, 21,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 213N30124
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR CONDITIONING PACK EXHAUST FRAME SUPPORT CORRODED. DOT 28-50 INSTALLED FRAME SUPPORT AT RH AIR CONDITIONING PACK EXHAUST IAW B757-200PF, SRM 51-40-02-0G-0.
